Random as hell - Side effects

  • Get FREE 5 Gifts with Orders $59+

Random as hell - Side effects

SecretToyLover2 SecretToyLover2
What is the WORST side effect you've ever gotten from any random medication? You don't HAVE to list what med it was, but you can if you want. I think the worst for me was loss of vision temporarily and falling down.
04/09/2012
  • Buy 3 Items for $70
  • Buy 3 Items for $50
  • Buy 3 Items for $30
  • Save 20% on Luxury Toys
  • Add Some Buzz To Your Favourite Toy & Save 60% On Kit
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
catsin catsin
Quote:
Originally posted by SecretToyLover2
What is the WORST side effect you've ever gotten from any random medication? You don't HAVE to list what med it was, but you can if you want. I think the worst for me was loss of vision temporarily and falling down.
On Geodon I couldn't determine when I was awake and when I was asleep, my tongue swelled so that I couldn't speak while my face twitched uncontrollably. The doc prescribed it to me after only one appointment with him.

That med is for schizophrenics. How he had determined I was schizophrenic from my statements of depression and anxiety, I have no idea. The guy is also a slum lord, I've come to discover.

Psychiatric medicine is too often a scam
04/09/2012
Ansley Ansley
I break out into hives if I take naproxin, which is really strange. I'm slightly allergic to lortab and those kinds of drugs. I itch like mad when I take them. I think it's more of a dosage/weight disparity than anything else. I'm just tiny with a very high metabolism so I process the medication quickly and probably absorb more at one time than is intended. Or something else that I'm clearly not qualified to access.
04/09/2012
Bex1331 Bex1331
I'm rarely on meds but my birth control loves to mess with me. It makes me feel depressed and moody and the worst thing about that is it isn't really a physical, tangible side effect so it's so hard to recognize sometimes that it's just the meds.
04/09/2012
Ansley Ansley
Quote:
Originally posted by Bex1331
I'm rarely on meds but my birth control loves to mess with me. It makes me feel depressed and moody and the worst thing about that is it isn't really a physical, tangible side effect so it's so hard to recognize sometimes that it's just the meds.
That's exactly why I stopped taking Sprintec! It did wonders for my bra size, but the side effects were really intense. Then, I felt upside down for a couple of months until things leveled out and my body regulated itself back into a natural cycle. I was terribly moody while on it and for like two months after getting off of it. I finally feel normal and I have a great sex drive now and I'm not nearly as prone to being a brat as I used to be.
04/09/2012
Jaimes Jaimes
Advil Cold/flu PM lasts a very long time in my system. The sleep, awesome, especially if I'm sick, but when I wake up, it sticks around and makes me very loopy and nonsensical.
04/09/2012
- Kira - - Kira -
Also Geodon. It would make me feel like I took bad drugs. I would take it and a minute or two later I wouldn't know what was going on. I'd be trashed and walking into walls. It made my heartbeat irregular. I felt like I was going to die on that stuff.

Second is Ambien. It made me see stuff and black out.
04/09/2012
underHim underHim
I was once put on compazine for nausea and I had a severe reaction where all the muscles in the left side of my head and neck tensed up to the point where I could not turn my head or move my jaw. It was terrifying. I was also on something else for nausea once, I cant remember what, but it literally sent me into a panic attack.
04/09/2012
Dawn (Lilac Distraction) Dawn (Lilac Distraction)
Random periods of intense genital arousal . . .

Like, I'll be sitting here in the middle of homework or something and bam!

It gets so bad that I can't even sit still.
04/09/2012
Jaimes Jaimes
Quote:
Originally posted by - Kira -
Also Geodon. It would make me feel like I took bad drugs. I would take it and a minute or two later I wouldn't know what was going on. I'd be trashed and walking into walls. It made my heartbeat irregular. I felt like I was going to die ...
Ambien is also a trip. Mother in law gave me one when I was in Telluride to combat the time change and elevation change. I tried to build a fort in bed. Correction. I laid out plans for a castle.
04/09/2012
P'Gell P'Gell
Quote:
Originally posted by Jaimes
Ambien is also a trip. Mother in law gave me one when I was in Telluride to combat the time change and elevation change. I tried to build a fort in bed. Correction. I laid out plans for a castle.
Yuch. Ambien. My Man said I was once crawling around the bed talking baby talk after taking an Ambien (or maybe it was a Halcyon. I had horrible time sleeping after my second child weaned.)I remember nothing about it, once we had sex after I had been given some antianxiety meds, and I didn't remember it. Never again.

As I have crappy health and have been on over 50 meds just to try to treat my migraines alone, I think I don't have room to put all the side effects I've had, from hallucinations (from a mixture of Prozac and a strong tricyclic antidepressant) to more hallucinations from Valproate, to not being able to breathe on beta blockers to feeling like I might be having a heart attack on triptans (Zomig, Imitrex, etc) to being nearly unconscious from muscle relaxants to not being able to "find" nouns when on Topomax and more.

I have to take meds in order to live, but I have been through a lot to find the meds that work without messing me up.
04/09/2012
romstomp romstomp
My meds produce a hyper/hypoglycemic effect, and being hungary gives me severe mood swings and anger problems
04/09/2012
Beck Beck
If I take any pain medication narcotic or not make me feel like I have drank 30 pots of coffee along with nausea. I don't take any meds often even over the counter ones, everything changes the way I feel. I would rather deal with whatever the issue is.
04/09/2012
DeliciousDrip DeliciousDrip
Quote:
Originally posted by SecretToyLover2
What is the WORST side effect you've ever gotten from any random medication? You don't HAVE to list what med it was, but you can if you want. I think the worst for me was loss of vision temporarily and falling down.
I had to take some antibiotic crap that gave me stomach cramps worse than i've ever had.
04/09/2012
Jul!a Jul!a
Adderall completely changed my personality and made me all dark and twisty and stuff. Concerta and Strattera both made me so nauseous I couldn't eat. After about a year, Yaz made me so nauseous one day a month that I had to call out of work. The one time I had to take antibiotics I spent 5 mornings in a row throwing up or dry heaving.
04/09/2012
KyotoAngel KyotoAngel
Worsening of my anxiety, caused by my Invega.
04/10/2012
js250 js250
Constant nosebleeds....Aspirin.
04/13/2012
SecretToyLover2 SecretToyLover2
Quote:
Originally posted by Jul!a
Adderall completely changed my personality and made me all dark and twisty and stuff. Concerta and Strattera both made me so nauseous I couldn't eat. After about a year, Yaz made me so nauseous one day a month that I had to call out of work. ...
Oh god I feel you on the dark and twisty. It's a strange feeling and I know what you mean. I forget the name of the drug, but I have seizures and they made me feel that way.
04/14/2012
SecretToyLover2 SecretToyLover2
Quote:
Originally posted by js250
Constant nosebleeds....Aspirin.
Woah. That explains a lot. Aspirin is something I stopped taking because it burned my stomach lining, but I never knew the nosebleeds could be caused by it!
04/14/2012
michael scofield michael scofield
Quote:
Originally posted by SecretToyLover2
What is the WORST side effect you've ever gotten from any random medication? You don't HAVE to list what med it was, but you can if you want. I think the worst for me was loss of vision temporarily and falling down.
itchyness an chest pain had to go to er
06/16/2012
Total posts: 20
Unique posters: 16